Items where Author is "Guyon, X."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Cohen, S., Guyon, X., Perrin, Olivier and Pontier, M. (2006) Identification of an isometric transformation of the standard Brownian sheet. Journal of Statistical Planning and Inference, 136 (4). pp. 1317-1330.

Cohen, S., Guyon, X., Perrin, Olivier and Pontier, M. (2006) Singularity functions for fractional processes: application to fractional Brownian sheet. Annales de l'Institut Henri Poincaré-B, 42 (2). pp. 187-205.

Guyon, X. and Perrin, Olivier (2000) Identification of space deformation using linear and superficial quadratic variations. Statistics and Probability Letters, 47. pp. 307-316.

This list was generated on Wed Oct 23 15:14:26 2019 CEST.